# SDR DALA2022090405924

- Difficulty date: September 3, 2022
- Submitted: September 4, 2022
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 54,260 hours, 37,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9521, DURING SVC CHK FOUND BATTERY 7 (685R) FOR EMERGENCY LIGHTS DRAINED. CORRECTIVE ACTION: REPLACED EMERGENCY BATTERY ASSEMBLY AT LOCATION 7 (685R). (LP9115548)
